Alert archive / Ohio / Tornado Warnings in 2019

Tornado Warning 9, NWS Wilmington, OH

March 14, 2019Highland County, Ohio

NWS Wilmington, OH issued this tornado warning at Mar 14, 2019, 7:35 PM EDT for Highland County, Ohio. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2019, 7:35 PM EDT (23:35 UTC)
Expired
Mar 14, 2019, 8:00 PM EDT
In force
25 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Highland County, OH

The radar

The Cincinnati radar (KILN), 35 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 7:55 PM EDTFUNNEL CLOUD4 S Greenfield, OHTIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 5:03 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.6 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3154 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WFUS51 KILN 142335
TORILN
OHC071-150000-
/O.NEW.KILN.TO.W.0009.190314T2335Z-190315T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
735 PM EDT THU MAR 14 2019

The National Weather Service in Wilmington has issued a

* Tornado Warning for...
  Northeastern Highland County in southwestern Ohio...

* Until 800 PM EDT.
    
* At 735 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Hillsboro, moving northeast at 60 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hillsboro, Greenfield, Leesburg, Russell, East Monroe, Samantha and
  Paint Creek State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3915 8373 3922 8375 3937 8348 3934 8338
      3932 8339 3929 8338 3928 8338 3928 8339
      3927 8339 3926 8338 3925 8338 3925 8337
      3924 8337
TIME...MOT...LOC 2335Z 243DEG 50KT 3921 8368 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

KC
3 follow-up statements
561 
WWUS51 KILN 142339
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
739 PM EDT THU MAR 14 2019

OHC071-150000-
/O.CON.KILN.TO.W.0009.000000T0000Z-190315T0000Z/
Highland OH-
739 PM EDT THU MAR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN HIGHLAND COUNTY...
    
At 739 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Hillsboro, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hillsboro, Greenfield, Leesburg, Samantha and East Monroe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3918 8365 3924 8371 3937 8348 3934 8338
      3932 8339 3929 8338 3928 8338 3928 8339
      3927 8339 3926 8338
TIME...MOT...LOC 2339Z 243DEG 50KT 3924 8361 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KC
909 
WWUS51 KILN 142345
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
745 PM EDT THU MAR 14 2019

OHC071-150000-
/O.CON.KILN.TO.W.0009.000000T0000Z-190315T0000Z/
Highland OH-
745 PM EDT THU MAR 14 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTHEASTERN HIGHLAND COUNTY...
    
At 745 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Leesburg, moving northeast at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Greenfield, Leesburg, Samantha and East Monroe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3924 8352 3929 8362 3937 8348 3934 8338
      3932 8339 3929 8338 3928 8338 3928 8341
TIME...MOT...LOC 2345Z 243DEG 50KT 3928 8350 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

KC
211 
WWUS51 KILN 142353
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
753 PM EDT THU MAR 14 2019

OHC071-150002-
/O.EXP.KILN.TO.W.0009.000000T0000Z-190315T0000Z/
Highland OH-
753 PM EDT THU MAR 14 2019

...THE TORNADO WARNING FOR NORTHEASTERN HIGHLAND COUNTY WILL EXPIRE
AT 800 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Ohio.

Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.

LAT...LON 3924 8352 3929 8362 3937 8348 3934 8338
      3932 8339 3929 8338 3928 8338 3928 8341
TIME...MOT...LOC 2352Z 243DEG 50KT 3932 8339 

$$

KC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Mar 14, 4:07 PM EDT, 3 hours 28 minutes earlier.

Area forecast discussion, Mar 14, 4:07 PM EDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
407 PM EDT Thu Mar 14 2019

.SYNOPSIS...
Very windy conditions will occur ahead of a cold front that
will sweep across the area late this afternoon and early this
evening. Showers and some thunderstorms will occur as well with
some severe storms possible. Much cooler conditions will return
Friday and persist into early next week.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
A potent vertically stacked low pressure system near the middle
Mississippi River Valley will quickly move northeast to the
western Great Lakes this evening. As this occurs, a cold front
will sweep east across the terminals this evening.

Thunderstorms are expected along a prefrontal trof axis late
this afternoon into this evening. Severe storms will be
possible. Tremendous shear is in place, and it is all about the
instability. MLCAPEs of up to 500 J/kg are expected/forecast,
which is enough to warrant main severe weather threats of
damaging winds and a few tornadoes. In addition, a tight surface
pressure gradient and mixing of strong winds aloft will produce
synoptic gusts in excess of 40 to 50 knots. In fact, have
upgraded portion of the region, roughly along I-71 and points
east/southeast, to a High Wind Warning until 8 pm EDT where
winds may gust near or in excess of 60 mph outside of
thunderstorms. Wind Advisory will then take back over for this
region until 11 pm EDT. The remainder of the area is under a
Wind Advisory until 11 pm EDT.

For later tonight, a dry slot will follow behind cold frontal
passage, with only scattered clouds expected as showers and
thunderstorms move out of our area. Winds will remain gusty
overnight, but should show a decrease in gusts. Lows will range
from the upper 30s/lower 40s west to the mid 40s east.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
On Friday, a mean mid level trough will dig east into the Great
Lakes. An embedded disturbance in this trough, along with low
level convergence in the vicinity of a low level trough will
bring the best chance of showers to northern locations. It will
become cloudy. It will remain gusty from the west between 25
and 30 knots. Highs will be much colder, ranging from the lower
40s west to the mid 40s to near 50 east.

For Friday night, pcpn will decrease as axis of mid level trough
begins to move east. Before ending, there could be a little snow
mixed in across the far north. Some partial clearing is expected
to occur west late. Winds will relax overnight. Lows will range
from the upper 20s west to the lower 30s east.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Northwest flow with surface high pressure building into the area
Saturday. This high will offer a temporary dry period. Expect
Saturdays temperatures close to 10 degrees below normal with highs
from the upper 30s north to the lower/mid 40s south.

Model solutions continue to differ on handling s/w and associated
surface low tracking through the Great Lakes Sunday. Do to
uncertainty and dry airmass will limit pops to slight chance/chance
Sunday afternoon and evening. Sunday highs to range from near 40
north to the upper 40s south.

Northwest confluent mid level flow with surface high pressure
building across the Great Lakes offering dry weather early next
week. Highs Monday to range from the upper 30s north to the upper
40s south. Temperatures to warm slightly Tuesday with highs from the
lower 40s north to near 50 south.

Model solutions differ on timing of next mid level shortwave and
associated pcpn for the middle of next week. Confidence continues to
be low so will limit pops to chance category Wednesday into
Thursday. Temperatures to continue to warm with Wednesdays highs
from the mid 40s north to the lower 50s south and 50 to 55
Thursday.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
A potent vertically stacked low pressure system near the middle
Mississippi River Valley will quickly move northeast to the
western Great Lakes this evening. As this occurs, a cold front
will sweep east across the terminals this evening.

Thunderstorms are expected at the terminals along a prefrontal
convergent trof late this afternoon into this evening. Severe
storms will be possible. In addition, a tight surface pressure
gradient and mixing of strong winds aloft will produce synoptic
gusts in excess of 40 knots. Non-convective LLWS will also occur
given strong wind regime. MVFR ceilings and visibilities with
pockets of IFR visibilities are expected with thunderstorms.

For tonight, a dry slot will follow behind cold frontal passage,
with only scattered clouds and VFR conditions. Winds will remain
gusty overnight, but should show a decrease in gusts between 06Z
and 12Z.

On Friday, a mean mid level trough will dig east into the Great
Lakes. An embedded disturbance in this trough, along with low
level convergence in the vicinity of a low level trough will
bring the best chance of showers to locations north of the
terminals. However, ceilings will drop into the MVFR category as
moist CAA occurs (ceilings between 1500 and 2500 feet). It will
remain gusty from the west between 25 and 30 knots.

OUTLOOK...MVFR ceilings and wind gusts over 25 kt likely Friday
night.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 11 PM EDT this evening for OHZ026-034-035-
     042>045-051>053-060-061.
     High Wind Warning until 8 PM EDT this evening for OHZ046-
     054>056-062>065-070>074-077>082-088.
     Wind Advisory from 8 PM to 11 PM EDT this evening for OHZ046-
     054>056-062>065-070>074-077>082-088.
KY...High Wind Warning until 8 PM EDT this evening for KYZ089>100.
     Wind Advisory from 8 PM to 11 PM EDT this evening for
     KYZ089>100.
IN...Wind Advisory until 11 PM EDT this evening for INZ050-058-059-
     066-073.
     High Wind Warning until 8 PM EDT this evening for INZ074-075-
     080.
     Wind Advisory from 8 PM to 11 PM EDT this evening for INZ074-
     075-080.

&&

SYNOPSIS...Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...AR
AVIATION...Hickman
Hazardous weather outlook, Mar 14, 3:47 PM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
347 PM EDT Thu Mar 14 2019

INZ050-058-059-066-073-OHZ026-034-035-042>045-051>053-060-061-151200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Miami-Champaign-Clark-Preble-Montgomery-
347 PM EDT Thu Mar 14 2019

...WIND ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Central Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Strong to severe storms are possible this afternoon into the early
evening. These storms will be capable of producing damaging
straight-line winds. In addition, a few tornadoes cannot be ruled
out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

INZ074-075-080-KYZ089>100-OHZ046-054>056-062>065-070>074-077>082-088-
151200-
Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-
Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Delaware-Madison-
Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Butler-
Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-Highland-Adams-
Pike-Scioto-
347 PM EDT Thu Mar 14 2019

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Southeast Indiana, Northeast
Kentucky, Northern Kentucky, Central Ohio, South Central Ohio,
Southwest Ohio and West Central Ohio.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Wind Advisory.

Strong to severe storms are possible this afternoon into the early
evening. These storms will be capable of producing damaging
straight-line winds. In addition, a few tornadoes cannot be ruled
out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should activate and report significant weather conditions.

In the hours before

Local storm report, Mar 14, 7:12 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     KYMESO OWENTON 5E       38.55N 84.74W
03/14/2019  M61 MPH          OWEN               KY   MESONET

&&

HICKMAN
Special weather statement, Mar 14, 7:12 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
712 PM EDT THU MAR 14 2019

KYZ093-095>097-OHZ078-142330-
Pendleton KY-Campbell KY-Bracken KY-Grant KY-Clermont OH-
712 PM EDT THU MAR 14 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BRACKEN...SOUTHERN
CAMPBELL...NORTHEASTERN GRANT...PENDLETON AND SOUTH CENTRAL CLERMONT
COUNTIES UNTIL 730 PM EDT...

At 712 PM EDT, radar indicated a strong thunderstorm near Butler,
moving east at 50 mph.

STORM HAZARDS INCLUDE...
Winds to 50 mph...

Locations impacted include...
Williamstown, Falmouth, Butler, Morgan, Moscow, Neville, Chilo, Mount
Auburn, Goforth, Greenwood, Willow Grove, Bradford, Berlin,
Gardnersville, Lenoxburg, Kincaid Lake State Park, Peach Grove,
Knoxville, Ivor and Foster.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3878 8456 3880 8450 3880 8442 3882 8442
      3890 8414 3868 8414 3858 8448
TIME...MOT...LOC 2312Z 249DEG 42KT 3876 8443
Local storm report, Mar 14, 7:20 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
720 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            2 NNW KLUK LUNKEN AIRPO 39.13N 84.44W
03/14/2019                   HAMILTON           OH   LAW ENFORCEMENT

            HIGH STANDING ON WATER ON COLUMBIA PARKWAY.

&&

JDR
Local storm report, Mar 14, 7:21 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     5 WNW SABINA            39.51N 83.73W
03/14/2019                   CLINTON            OH   AMATEUR RADIO

            BARN AND SILO BLOWN DOWN. 4 POWER POLES DOWNED.

&&

KK
Local storm report, Mar 14, 7:25 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
725 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     1 SSE MOUNT STERLING    39.71N 83.26W
03/14/2019                   MADISON            OH   DEPT OF HIGHWAYS

            DOWNED POWER POLES.

&&

JDR
Local storm report, Mar 14, 7:26 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
726 PM EDT THU MAR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     3 SE CLARKSVILLE        39.37N 83.94W
03/14/2019                   CLINTON            OH   AMATEUR RADIO

            SEVERAL TREES DOWN ACROSS STATE ROUTE 730 BETWEEN
            WILMINGTON AND BLANCHESTER

&&

BC

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 3:33 PM EDTHigh Wind WarningILNAdams, Brown, Butler, Clermont, Clinton, Delaware and 14 more4 hr
Mar 14, 3:33 PM EDTWind AdvisoryILNAdams, Brown, Butler, Clermont, Clinton, Delaware and 14 more7 hr
Mar 14, 3:49 PM EDTSpecial Weather StatementILNDarke, Preble26 min
Mar 14, 4:19 PM EDTSpecial Weather StatementILNPreble26 min
Mar 14, 4:24 PM EDTTornado WarningILNMontgomery, Preble14 min
Mar 14, 4:59 PM EDTTornado WarningILNClermont, Hamilton31 min
Mar 14, 5:16 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Hamilton, Warren29 min
Mar 14, 5:33 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Mar 14, 5:41 PM EDTSevere Thunderstorm WarningILNHamilton34 min
Mar 14, 5:42 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene33 min
Mar 14, 6:04 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren26 min
Mar 14, 6:04 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Madison, Pickaway26 min
Mar 14, 6:15 PM EDTSpecial Weather StatementILNClermont30 min
Mar 14, 6:19 PM EDTSevere Thunderstorm WarningILNHamilton30 min
Mar 14, 6:27 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Warren48 min
Mar 14, 6:41 PM EDTAreal Flood AdvisoryILNButler, Clermont, Clinton, Hamilton, Warren3 hr
Mar 14, 6:48 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Highland, Warren42 min
Mar 14, 6:56 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Franklin, Greene, Madison and 1 more49 min
Mar 14, 7:05 PM EDTSevere Thunderstorm WarningILNFairfield, Licking25 min
Mar 14, 7:21 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Highland39 min
Mar 14, 7:24 PM EDTTornado WarningILNFayette, Pickaway12 min
Mar 14, 7:30 PM EDTTornado WarningILNBrown, Clermont17 min
Mar 14, 7:32 PM EDTSevere Thunderstorm WarningILNLicking13 min
Mar 14, 7:38 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Licking, Pickaway37 min
Mar 14, 7:42 PM EDTSevere Thunderstorm WarningILNFayette, Madison, Pickaway, Ross33 min
Mar 14, 7:47 PM EDTAreal Flood AdvisoryILNFairfield, Franklin, Licking3 hr
Mar 14, 7:56 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Fayette, Highland, Pickaway, Pike and 1 more49 min
Mar 14, 7:59 PM EDTSevere Thunderstorm WarningILNLicking46 min

Nearby

Tornado Warnings in Ohio, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.